MAUDE Adverse Event Report: Biomet UK Ltd. DELTA CER FEM HD 32/0MM T1; Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer

Biomet UK Ltd. DELTA CER FEM HD 32/0MM T1; Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer
Catalog Number 650-1162
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent hip revision surgery due to a fractured femoral head.No known trauma or other contributing factors were identified.A revision procedure involving replacement of the femoral head only has already been performed.Attempts have been made, and all additional information received has been included in this report.
 
Additional Manufacturer Narrative
(b)(4).D10: item name# allofit alloclas shell 52/ii; item number# 4245; lot number# 3276928 item name# dural alpha insert neutr ii/32; item number# 01.00013.409; lot number# 3267557 item name# tprlc 133 t1 pps ho 15x150mm; item number# 51-104150; lot number# j8086382 g2: foreign - event occurred in the netherlands.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
DELTA CER FEM HD 32/0MM T1
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer
Manufacturer (Section D)
Biomet UK Ltd.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
Biomet UK Ltd.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50753246
Report Number3002806535-2026-00339
Device Sequence Number9195220
Product Code LZO
UDI-Device Identifier00887868271564
UDI-Public(01)00887868271564(17)360414(10)3271448
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number650-1162
Device Lot Number3271448
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 narrative
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown